# SDR CA960924035

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 7G547
- Condition: Inoperative
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WITH PRESSURE FROM BOOST PUMP ON, SWITCH WOULD NOT OPEN CIRCUIT AND PANEL LIGHT WOULD STAY ON.
